Items where Author is "Márquez Albés, Ignacio"
Group by: Item Type | No Grouping Jump to: Article Number of items: 3. ArticleMárquez Albés, Ignacio and Slavík, Antonín (2023) The logistic equation in the context of Stieltjes differential and integral equations. ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2023 (10). pp. 1-35. ISSN 1417-3875 Márquez Albés, Ignacio (2021) Notes on the linear equation with Stieltjes derivatives. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (42). pp. 1-18. ISSN 1417-3875 López Pouso, Rodrigo and Márquez Albés, Ignacio (2019) Resolution methods for mathematical models based on differential equations with Stieltjes derivatives. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (72). pp. 1-15. ISSN 1417-3875 |